Many thanks for posting your question to Health Care Magic website,
According to your question:
Crosin is used to treat pain and every Crosin advance caplets contains Paracetamol
500 mg. This is an analgesic
medication. Normal dosage is 500mg/6h and exceeding the maximum dosage, 4g/day especially in long term may potentially harm your organs such as liver, kidney, etc.
Combiflam is a combination medication, and contains Paracetamol and Ibuprofen
. This is also a stronger analgesic, anti-inflammatory and antipyretic medication. The tablet contains 500mg Paracetamol and 200mg Ibuprofen. Scientifically, it is not recommended to use more than six tablets in 24 hours. You may take 4 tablets normally per day. Side effects is similar to Crosin.
In general, taking more than 10 tablets in a day makes you ill in terms of medication intoxication.
According to your chief complaint and my experience, you faced to medication intoxication, in this case my recommendations are:
1. Immediately refer to your medical doctor
to control side effects of your over dosage medication intake.
2. You demand to test your urine and blood for the purpose of organ function tests such as kidney, liver, etc.
3. Visit you doctor specialists (a pain specialist and psychologist
) for appropriate treatment, pain control and avoiding future over dosage medication intake and polypharmacy
Hope you feel fine soon,